# SDR USAA920080560

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 80,043 hours, 30,683 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Part number: 311N50335
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - LT PYLON MID BULKHEAD FITTING CRACKED, PYLON STATION 174.  REPLACED LEFT PYLON MID BULKHEAD FITTING, PYLON STATION 174 I/A/W USAIRWAYS EA 100260.
